# SDR AALA201609129006

- Difficulty date: September 11, 2016
- Submitted: September 15, 2016
- Operation: Air carrier
- Aircraft: N668AW
- Make and model: Airbus A320-232
- Aircraft serial: 1764
- Aircraft time: 51,594 hours, 18,969 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Part number: DHE1141
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFTER LANDING ECAM INDICATION OF DOOR 1R OPEN, DOOR IS CLOSED.  MAINTENANCE ADJUSTED PROXIMITY SWITCH 13WV2 IAW AMM 52-71-00.
